High death and disability rates due t...

High death and disability rates due to fractures in Russia, Central Asia and Eastern Europe

There are 6 comments on the R & D story from Sep 27, 2010, titled High death and disability rates due to fractures in Russia, Central Asia and Eastern Europe. In it, R & D reports that:

Preliminary findings from an upcoming new report by the International Osteoporosis Foundation show alarming projections and reveal the poor state of post-fracture care in the Russian Federation and many other countries in the region.

Join the discussion below, or Read more at R & D.

Richard

Margate City, NJ

#1 Sep 27, 2010
LOL! There are many Russian posters/ supporters on this forum that definitely have head fractures and do not know it.
Pesky Army

Somers Point, NJ

#2 Dec 19, 2010
Unlol is just one of millions.
Carlos Romano

New York, NY

#3 Mar 2, 2012
Fracture is something that one should consider seriously. It can actually lead to more serious problems like in case of fosamax femur fracture. this kind of fracture can dmage the bones causing disabilities. This drug haas been a subject to fosamax lawsuits due to many reported adverse events. http://www.rotlaw.com/fosamax/
Joey Flores

Idaho Falls, ID

#4 May 10, 2012
Fractures such as femur fracture is a serious thing. It can debilitate a person for life. This is basically the reason why many women who suffered from femur fracture due to the osteoporosis drug Fosamax are taking legal actions and filing a Fosamax femur fracture lawsuit against the maker.
http://www.fosamaxfemurfracturelawsuit.com/fo...
Chyson

New York, NY

#6 Aug 16, 2012
The elderly has been on the receiving end of osteoporosis, and subsequent fractures. Many osteoporotic patients lean toward the relief offered by osteoporosis drugs in a bid to prevent these further broken bones. However, Fosamax as an osteoporosis drug, has also been reported to cause thigh fractures from its long-term use, harboring legal claims several patients. Visit http://www.fosamax-lawsuit.net for relevant information pertaining to Fosamax and its side effects, as well as legal actions taken by some users.
Nancy

San Jose, CA

#7 Jan 25, 2013
Osteoporosis drug, such as Fosamax, has been reported to cause femur fractures in women when used for a long period of time. Fosamax-related fractures occurs randomly and often without warning. A femur fracture can be particularly dangerous because of the number of blood vessels in this bone and the risk a break can pose to surrounding muscles. If you believe that your thighbone may be broken or injured, it is important to seek medical attention. For more information on bone health and related injuries, visit http://www.fosamaxinjurylawsuitcenter.com/cla... .

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Health Discussions

Title Updated Last By Comments
News Feds give poor quality scores to most Central N... 2 hr Utikuhnta SUCKS 3
News Pregnancy Symptoms - 12 Very Early Symptoms of ... (Jun '07) 9 hr DeeDee 6,883
News The 'generic' version of this popular drug coul... 11 hr Tobby 1
Human Sexuality 22 hr Enter Username 7
News All gay and bisexual men should get meningitis ... Thu Mark Mark 8
News What does a low blood platelet count mean? (Jun '07) Thu Liz Liz 890
News Church: Pastor Rick Warren's son commits suicide (Apr '13) Thu Mork 17
Nudity at doctor's office (Mar '07) Jul 26 james 93
More from around the web